MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 FLEXIBLE SILICONE DRILL DRIVER; INSTRUMENT, HIP

ZIMMER BIOMET, INC. G7 FLEXIBLE SILICONE DRILL DRIVER; INSTRUMENT, HIP
Catalog Number 110010733
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: country: canada.Customer has indicated that the product was discarded and will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the drill bit shaft broke while drilling holes in the cup.There was no patient impact, no medical/surgical interventions, no surgical complications, no surgical delay, and no foreign body retained.There were also no contributing conditions related to the reported event.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;d4;g3;h2;h3;h6.Visual examination of the provided pictures identified that the drill shaft has broken at the tip with the sheath torn away exposing the fractured inner spring coils.The device was covered in bio debris and between the fractured inner spring.No further observations could be made based on the image alone.No product was returned; further visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
G7 FLEXIBLE SILICONE DRILL DRIVER
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22738779
Report Number0001825034-2025-02391
Device Sequence Number17923515
Product Code HTW
UDI-Device Identifier00887868466014
UDI-Public(01)00887868466014(11)210311(10)200925
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110010733
Device Lot Number200925
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown